# SDR CALA2014032400387

- Difficulty date: March 23, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 33,816 hours, 11,555 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 142A400112
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONAL STAB SKIN IS CRACKED AT RIB 157.90 APPROXIMATELY 16 INCHES FROM REAR SPAR.  INSTALLED REPAIR IAW SRM 55-10-01 REPAIR 11 FIG 204.
